Facebook Pixel
EmpowHER Guest

Pregnant after Emergency Contraception?

By Anonymous October 27, 2012 - 5:49pm
Rate This

I took the EC pill Next Choice a month ago. A few days after taking the pill there was some bleeding but it wasn't as heavy as my normal period. My normal period still hasn't come even though it's been a month since i've taken the pill. A lot of the side effects of the pill are similar to side effects of being pregnant. Is there still a chance I could be pregnant or does the bleeding mean that the pill worked?

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thanks for your question. It is very common to have irregularity with your periods  for at least two cycles after taking the pill. Since you are over a month already, take a pregnancy test and check the results. If you are bleeding this is always a good sign that your not pregnant but the test will probably make you feel better since you cannot really pay attention to your regular period for at least another month. Good luck.


October 28, 2012 - 6:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.